# SDR CALA2022051601247

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5323171520000
- Condition: Cracked
- Location: Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2016-14-03) DURING ROTO PROBE OF FR35 STRINGER 28-31 FOUND LH S HOLE #2 CRACKED AND HOLE #4 WITH REJECTABLE DAMAGE. CONTACT EN GNEERING FOR REPAIR INSTRUCTIONS BEFORE FURTHER FLIGHT (REPAIR I AW R DWG & ECRA)
